MAUDE Adverse Event Report: AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; MATTRESS

AIRFLO (XIAMEN) MEDICAL CO., LTD. DRIVE; MATTRESS
Model Number 14029DP
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code Tissue Breakdown (2681)
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint involving a pressure prevention mattress where the provider reported that the mattress is "not getting firm enough and the patient is bottoming out and developing wounds." the patient required wound care services by a physician.The product was returned to drive and the investigation is not yet complete.

Brand Name
DRIVE
Common Device Name
MATTRESS
Manufacturer (Section D)
AIRFLO (XIAMEN) MEDICAL CO., LTD.
1f, 3f, 4f, 6, e haijin rd
haicang
xiamen, fujian 36102 6
CH  361026
MDR Report Key17716709
Report Number2438477-2023-00123
Device Sequence Number2148981
Product Code FNM
UDI-Device Identifier00822383117164
UDI-Public822383117164
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2023
Report Date (Section F) 09/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number14029DP
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/09/2023
Device Age6 MO
Date Report to Manufacturer09/09/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/09/2023